# SDR 9619259106

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96S
- Make and model: Doug DC-9-15
- Aircraft serial: 47206
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Doubler
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A 0.3 INCH CRACK IN THE AFT PRESSURE BULKHEAD -9 DOUBLER IN THE AFT ENTRY DOOR JAMB.  REPLACED DOUBLER SECTION PER EA DC9-53-031.
